MAUDE Adverse Event Report: FORT METAL PLASTIC CO., LTD. DRIVE; WALKER

FORT METAL PLASTIC CO., LTD. DRIVE; WALKER
Model Number 10240-1
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Date of Event 08/14/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a walker.The end-user was utilizing the walker to transfer from his wheelchair to his recliner.The angled leg of the walker reportedly bent causing him to fall on his paralyzed side.He hit his head.At the hospital they glued the laceration shut.He also suffered a bruised rib and black eye.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
FORT METAL PLASTIC CO., LTD.
yi he civil affairs
industrial area
guongdong, 51602 3
CH  516023
MDR Report Key7873837
Report Number2438477-2018-00046
Device Sequence Number13949662
Product Code ITJ
UDI-Device Identifier00822383119427
UDI-Public822383119427
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2018
Report Date (Section F) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10240-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/14/2018
Device Age2 YR
Event Location Home
Date Report to Manufacturer09/15/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient Weight127
Date Report Sent to FDA09/13/2018